# SDR 2003F00503

- Difficulty date: May 15, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 7110 · Engine Cowling System
- Part: Acoustic Panel
- Condition: Deteriorated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND NR 2 ENGINE AIR INTAKE ACOUSTIC PANEL WITH DETERIOATION.  REPAIRED ACOUSTIC PANEL IAW SRM V2500, 54-10-00, PAGE 100, SEC11.  (M)
